# SDR 2006FA0000820

- Difficulty date: July 6, 2006
- Submitted: August 22, 2006
- Operation: General aviation
- Make and model: Cessna 425
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 511700712
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TUBE FAILED ON LOWER ATTACHMENT, ALL FLUID LOST, CAUSE UNKNOWN.  (K)
